MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125250-18
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: the device was returned for analysis.Visual inspections were performed on the returned device.The stent dislodgement was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The investigation was unable to determine a conclusive cause for the reported stent dislodgement.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left anterior descending coronary artery.However, prior to entering the patient anatomy while loading the 2.50x18 mm xience aline stent delivery system (sds) onto the guide wire; the stent dislodged on the guide wire.The sds did not enter the patient anatomy.An unspecified sds was used to complete the procedure.There was no adverse patient effect and no clinically significant delay during the procedure.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6122010
Report Number2024168-2016-08255
Device Sequence Number626729
Product Code NIQ
UDI-Device Identifier08717648199172
UDI-Public(01)08717648199172(17)190314(10)6030161
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2019
Device Catalogue Number1125250-18
Device Lot Number6030161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2016
Initial Report FDA Received Date11/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight82